# SDR UPS801946

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Le Skin
- Part number: 1050707576
- Condition: Cracked
- Location: Ws 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE REPORTED LEFT WING L/E FASTENER HOLE 1 INCH CRACK AT STA XFS 310, UPPER SURFACE.  INSTALLED REPAIR IAW SRM 57-2-0.
